MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO, BENELUX; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO, BENELUX; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BL2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Mechanical Problem (1384); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging that a trilogy evo benelux device failed a performance verification (pv) test for internal leak.There was no allegation of patient harm, and the device was not reported to be in patient use at the time of the event.The device has not yet been returned for evaluation.The manufacturer's investigation is ongoing.If additional information becomes available, a follow-up report will be submitted.

Brand Name
TRILOGY EVO, BENELUX
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25325757
Report Number2518422-2026-017342
Device Sequence Number20156477
Product Code CBK
UDI-Device Identifier00606959055520
UDI-Public(01)00606959055520
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBL2110X15B
Device Catalogue NumberBL2110X15B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown